As Restylane begins to break down in the naso-labial folds I have noticed a marked acceleration of the Dupuytrens contracture in my hands. As Dupuytrens is connected with abnormal 'lumping' of collagen in the palm of the hand and collagenase is now used to treat it, I am concerned there may be a connection with the Restylane injections.
Is There Any Known Connection Between Restylane Injections and Dupuytrens Contracture a Co
Doctor Answers (10)
Is There Any Known Connection Between Restylane Injections and Dupuytrens Contracture
Researching the medical literature has shown no studies are published. Would be a good resident study project.
Dupytren's and restylane, no relationship...yet
at this point there is no known relationship or correlation identified. at some point all things can be related temporally without a real association.
Restylane - Is There Any Known Connection Between Restylane Injections and Dupuytrens Contracture?
I am unaware of any connection between Restylane injections or material (hyaluronic acid) and Dupuytren's Contracture.
It is possible that there will someday be shown to be a connection - but since that hasn't happened thus far, it is neither helpful nor scientifically-based to move forward with that assumption.
I hope that this helps, and good luck,
Web reference: http://www.bodysculpture.com
You might also like...
I doubt there is any connection between the Restylane and your Dupytren's contractures.
I doubt there is any connection between the Restylane and your Dupyren's contractures. Seek consultation from and hand specialist to discuss options for your hands. In the mean time, I would not be concerned about additional Restylane injections.
Restylane injections and dupuytren's disease
I know of no relationship between developing dupuytren's or suffering a worsing of it in the face of restylane injections in other areas of the body( the face)
No know correlation between Restylane and your hand disorder
There does not appear to be a correlation, that I could find, between this hand (finger disorder) and fillers like Restylane. However, you should ask a Rheumatologist or whoever treats you for this medical condition.
Web reference: http://www.drfpalmer.com
Restylane and Dupytren's Contracture
There is no connection between Restylane and Dupytren's Contracture. Restylane is comprised of hyaluronic acid, not collagen, so there should be no concerns of the effects from Restylane causing collagen deposition elsewhere in your body.
Restylane and Duputryen's contracture
It is hard to imagine any scenario in which the administration of Restylane or its breakdown in the the naso-labial fold could be related.to your Dupuytren's contracture. Hyaluronic Acid, the active component in Restylane, is unrelated to etiher collagen or collagenase. I would speak to our hand surgeon to see if there might be some other explanation for a rapid acceleration of your Duptuytren's contracture.
There is no connection between Resylane® injections and Dupytren's contracture
There is no connection between injections of Resylane® [or other formulations of hyaluronic acid] and Dupytren's contracture. Many millions of treatment sessions with this class of products have been done over the past decade, and if there were a connection we would know about it by now.
Some cases of Dupytren's can be treated by injection of collagenase [Xiaflex®].
The only connection is that excellent hand surgeon may also have the nursing injecting Restylane.
No there is no relationship. There is no collagen in Restylane. If you are concerned that you have an idiosyncratic reaction, which is unlikely, I recommend avoiding filler treatment but rest assured that there is no relationship. I would also encourage you to discuss this with your hand surgeon.
Web reference: http://www.lidlift.com
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.